# SDR QXEA2015080400415

- Difficulty date: August 2, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 33,555 hours, 34,790 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE DOOR OUTER EDGE BEAM, PN 85329604-001 IS CORRODED.  CORROSION EVALUATION IS NOT REQUIRED.  NO CORROSION IS ALLOWED IAW SRM 53-20-25. COMPLIED WITH FORM M-184. LOCATED AND DRILLED NEW OUTER EDGE BEAM, PN QX85329604-001 IAW SRM 51-40-07-02-01. INSTALLED NUTPLATES ON NEW OUTER EDGE BEAM REF SRM 51-42-05, REPAIR-01 AND SUPPLEMENT WITH AV-DEC HT3326-5FR.  APPLIED ALUMINIZE TOP COAT TO NEW OUTER EDGE BEAM REF SRM 51-25-15, REPAIR-01.
